MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annder.2010.10.028

Медицинская библиотека · Annales de dermatologie et de venereologie · 2011

[Verapamil-induced linear IgA disease mimicking toxic epidermal necrolysis].

Schroeder D, Saada D, Rafaa M, Ingen-Housz-Oro S, Valeyrie-Allanore L, Sigal M-L

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Linear IgA bullous dermatosis is a rare auto-immune bullous dermatitis characterized by linear IgA deposits in the basal membrane zone. Clinical diagnosis may be difficult due to the various clinical presentations mimicking bullous pemphigoid, pemphigus, erythema multiforme or toxic epidermal necrolysis. Linear IgA may be idiopathic or due to drugs, particularly vancomycin.

PATIENTS AND

METHODS

We describe a 91-year-old woman treated with verapamil for coronary disease who developed an eruption presenting as a toxic epidermal necrolysis, although the diagnosis was amended after direct immunofluorescence revealed IgA deposits in the basal membrane zone.

DISCUSSION: Ours appears to be the first reported case of verapamil-induced linear IgA bullous dermatosis.

Для цитирования: Schroeder D, Saada D, Rafaa M, Ingen-Housz-Oro S, Valeyrie-Allanore L, Sigal M-L. [Verapamil-induced linear IgA disease mimicking toxic epidermal necrolysis].. Annales de dermatologie et de venereologie. 2011. DOI: 10.1016/j.annder.2010.10.028.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.